# SDR QR9R2025072900001

- Difficulty date: July 29, 2025
- Submitted: July 29, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9160
- Aircraft time: 4,691 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 0177887050
- Condition: Failed
- Location: Eng Ind Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ENG PA DISC AND #2 FLI DEGRADED CAUTIONS ILLUMINATED DURING FLIGHT. TROUBLESHOOTING REVEALED #2 ENGINE TOT INDICATION FLUCTUATES FROM 25 TO 50 DEG ON BATTERY POWER. REMOVED AND REPLACED #2 ENGINE TOT BOX IAW 77-22-00-900-801-A01. MTF MOC COMPLETED IAW RFM, NO DEFECTS NOTED.
